Theory of Multidimensional Delsarte–Lions Transmutation Operators. I

A. M. Samoilenko , Yarema A. Prykarpatskyy , D. Blackmore , Anatolij K. Prykarpatsky

Abstract

We present a brief survey of the original results obtained by the authors in the theory of Delsarte–Lions transmutations of multidimensional spectral differential operators based on the classical works by Yu. M. Berezansky, V. A. Marchenko, B. M. Levitan, and R. G. Newton, on the well-known L. D. Faddeev’s survey, the book by L. P. Nyzhnyk, and the generalized de Rham–Hodge theory suggested by I. V. Skrypnik and developed by the authors for the differential-operator complexes. The operator structure of the Delsarte–Lions transformations and the properties of their Volterra factorizations are analyzed in detail. In particular, we study the differential-ga generalized de Rham–Hodge theory.
Author A. M. Samoilenko
A. M. Samoilenko,,
-
, Yarema A. Prykarpatskyy (FoEEaLS / DoAM)
Yarema A. Prykarpatskyy,,
- Department of Applied Mathematics
, D. Blackmore
D. Blackmore,,
-
, Anatolij K. Prykarpatsky
Anatolij K. Prykarpatsky,,
-
Journal seriesUkrainian Mathematical Journal, ISSN 0041-5995, e-ISSN 1573-9376, (N/A 40 pkt)
Issue year2019
Vol70
No12
Pages1913-1952
Publication size in sheets1.95
ASJC Classification2600 General Mathematics
DOIDOI:10.1007/s11253-019-01617-8
URL https://link.springer.com/content/pdf/10.1007%2Fs11253-019-01617-8.pdf
Languageen angielski
Score (nominal)40
Score sourcejournalList
Publication indicators WoS Citations = 0; Scopus SNIP (Source Normalised Impact per Paper): 2016 = 0.554; WoS Impact Factor: 2018 = 0.345 (2) - 2018=0.37 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?